MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER ® CS CATHETER WITH EZ STEER¿ TECHNOLOGY; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE

BIOSENSE WEBSTER INC WEBSTER ® CS CATHETER WITH EZ STEER¿ TECHNOLOGY; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Catalog Number BD710DF282RTS
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 10/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since no device has been received for analysis, no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device 31099798m number, and no internal action related to the complaint was found during the review.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure using webster ® cs catheter with ez steer¿ technology.The patient experienced pericardial effusion that resulted in procedure cancellation.During the procedure, the medical team noted a pericardial effusion during a standard check.The pericardial effusion was confirmed by ice (intracardiac echocardiography).The medical intervention included providing protamine to the patient and the patient continued to be monitored.The procedure was canceled.The patient was reported to be in stable condition.The cause of the pericardial effusion could not be confirmed but they were having trouble inserting the cs catheter earlier in the procedure.The catheter had an issue falling out and ¿keeping it in¿.The physician could not confirm if this caused the pericardial effusion or if it was caused by something else prior to the procedure.Physician's opinion on the cause of the adverse event was the procedure.The patient had fully recovered.Patient did not require extended hospitalization.No transseptal puncture was performed.No ablation was performed prior to noting pericardial effusion.No evidence of steam pop.This occurred during the mapping phase.The fellow and attending both has issues getting cs (coronary sinus) catheter in place.When the catheter was believed to be secured, it'd worked its way out of place several times.
 
Additional Manufacturer Narrative
**udi related data quality updates only** correction to the initial mdr, incomplete udi was provided.Section d4.Primary udi number has been updated with full udi (b)(4).If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No: (b)(4).

Brand Name
WEBSTER ® CS CATHETER WITH EZ STEER¿ TECHNOLOGY
Common Device Name
ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18052155
Report Number2029046-2023-02504
Device Sequence Number17631005
Product Code DRF
UDI-Device Identifier10846835002416
UDI-Public(01)10846835002416(11)230707(17)260706(10)31099798M
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K090898
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/06/2026
Device Catalogue NumberBD710DF282RTS
Device Lot Number31099798M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/11/2024
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OCTARAY CATHETER; SMARTABLATE GENERATOR; SOUNDSTAR CATHETER
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age63 YR
Patient SexFemale